Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication to deal with Marijuana withdrawal symptoms

Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3086 Questions

default
Posted on Wed, 28 Jun 2017 in Bones, Muscles and Joints
Question: hello I just quit smoking pot I smoked it for about 45 years I did it through hypnosis three days ago since then my body has been cramping my whole body under my chest my ribcage my feet my hands my back everything right now it's in my legs can you do anything to help me is there any kind of medication should I go to the doctor help
doctor
Answered by Dr. Lekshmi Rita Venugopal 1 hour later
Brief Answer:
Management of Marijuana withdrawal

Detailed Answer:
Hello,
Thank you for trusting HealthcareMagic

Your symptoms are due to withdrawal from Marijuana. The withdrawal symptoms will likely subside in 3 - 4 weeks.
Meanwhile, you can seek medical help and undergo Marijuana detox program. In this program they will slowly nitrate down the dose and frequency of Marijuana, so that your brain will get used to lower levels of THC thereby decreasing withdrawal symptoms. Also they will provide supportive treatments like acetaminophen for pain, Metochlopramide/promethazine for nausea, vomiting.
Please be advised to seek help if you cannot tolerate the withdrawal symptoms, as these unpleasant symptoms are major cause for relapse.

Hope I was able to help you
Please address further questions here
Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

Recent questions on  Promethazine

doctor1 MD

Sir, I am a Chartered Accountant from M.P. My wife Shraddha is patient of Bipolar Disorder. • 28 year old female • Known case of Bipolar disorder...

doctor1 MD

I am on Nexplanon it was put in on May 2nd 2013. And I was just told I have a UTI so I was prescribed 250MG of Ciprofloxacne I also have a recenct...

doctor1 MD

My sister is throwing up and has some fever. She has a prescription for Promethazine 25 mg. If she takes this, will it also help her from going to...

doctor1 MD

I cant pass a bowel movement it is awkward it is not constipation because if i try my hardest blood comes out this is not a good sign well i think...

doctor1 MD

Severely swollen legs that are seeping clear water below the knees. Person is male age 67. Has frequent coughing spells, little or no appetite and...

doctor1 MD

Hello Doctor, I thought I may have had an overdose of acetaminophen . I had some diarrhea and it went away after several days. and it's been over a...

doctor1 MD

My husband has been dizzy on and off for about a week. What is the cause and what OTC medication can he take? YYYY@YYYY